RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 24, Issue 5(149)  


Lectures on the $K$-functor in algebraic geometry
Yu. I. Manin
3
Homology theory and the exactness axiom
E. G. Sklyarenko
87
Some questions of the theory of approximations of functions and sets in the Hausdorff metric
B. Kh. Sendov
141
Gaphical enumeration problems
F. Harary
179
Izrail' Markovich Glazman (photo)
Izrail' Markovich Glazman (obituary)
N. I. Akhiezer, E. M. Zhmud', Yu. I. Lyubich, V. A. Marchenko
215

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
221
Communications of the Moscow Mathematical Society
Perron sets and topological Markov chains
V. M. Alekseev
227
The motion of a diffusing particle against the flow
A. D. Venttsel', M. I. Freidlin
229
The fine structure of the spectrum of a Volterra operator with infinite upper limit of integration
É. I. Gol'dengershel'
231
A certain condition for the existence of a $K$-decomposition for a special flow
B. M. Gurevich
233
The canonical transformations of pseudodifferential operators
Yu. V. Egorov
235
Two theorems on the action-angle variables
N. N. Nekhoroshev
237
The basis of a polynomial ideal
I. Z. Rozenknop
239
Flows on solvable manifolds
A. M. Stepin
241

Mathematical Events in the USSR
First All-Union Symposium on Semigroup Theory
L. N. Shevrin
243
All-Union Symposium “Mathematical Problems of Hydrodynamics”
A. D. Myshkis
248

News
Irkutsk City Seminar on Applied Mathematics
A. N. Lukashenko, A. N. Panchenkov
251
Defence of Kandidate Thesis in Mathematics
N. I. Morkovina
252

Reviews and Bibliography
Andrew Wallace, Differential topology: First steps (review)
A. S. Mishchenko
255
A. P. Yushkevich, History of mathematics in Russia up to 1917 (review)
P. S. Aleksandrov, I. G. Bashmakova
256
New books on mathematics
L. P. Kalinina
258

Letters to the Editor
A remark on an article by A. G. Postnikov and N. P. Romanov
A. G. Postnikov
263
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019